# SDR CA040929001

- Difficulty date: September 24, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, Y
- Precautionary procedure: A

## Discrepancy

(CAN) AT 500 FT THERE WAS A LOUD BANG AND THE NR 2 ENGINE SHUT DOWN, DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  ENGINE REPLACED.  OVERWEIGHT LANDING INSPECTION ALSO REQUIRED.
